Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 75, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 5, 2010, 8:35 PM CDT for Okaloosa County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 5, 2010, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 55 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3673 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS54 KMOB 060135
SVRMOB
FLC091-060215-
/O.NEW.KMOB.SV.W.0075.100606T0135Z-100606T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITIES OF...FORT WALTON BEACH...DESTIN...
* UNTIL 915 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 6 MILES SOUTHWEST OF FORT WALTON
BEACH...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DESTIN BY 900 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3039 8649 3040 8651 3039 8653 3040 8666
3055 8639 3053 8638 3046 8639 3046 8642
3049 8645 3043 8655 3044 8658 3042 8657
3041 8652 3043 8646 3041 8639 3039 8638
TIME...MOT...LOC 0136Z 253DEG 20KT 3037 8663
$$2 follow-up statements
558
WWUS54 KMOB 060157
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 PM CDT SAT JUN 5 2010
FLC091-060215-
/O.CON.KMOB.SV.W.0075.000000T0000Z-100606T0215Z/
OKALOOSA FL-
857 PM CDT SAT JUN 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EXTREME SOUTHEASTERN OKALOOSA COUNTY...
AT 854 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR DESTIN...MOVING EAST
AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3039 8644 3039 8649 3041 8651 3042 8650
3042 8648 3043 8648 3043 8647 3042 8643
3043 8643 3039 8638
TIME...MOT...LOC 0158Z 252DEG 28KT 3039 8644
$$660
WWUS54 KMOB 060213
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 PM CDT SAT JUN 5 2010
FLC091-060223-
/O.EXP.KMOB.SV.W.0075.000000T0000Z-100606T0215Z/
OKALOOSA FL-
913 PM CDT SAT JUN 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN OKALOOSA
COUNTY WILL EXPIRE AT 915 PM CDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
OKALOOSA COUNTY.
LAT...LON 3039 8644 3039 8649 3041 8651 3042 8650
3042 8648 3043 8648 3043 8647 3042 8643
3043 8643 3039 8638
TIME...MOT...LOC 0213Z 252DEG 28KT 3043 8631
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:10 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 5, 3:10 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT SAT JUN 5 2010 .SHORT TERM...(TONIGHT THROUGH MONDAY)...UPPER LOW TO OUR WEST CONTINUES TO WEAKEN AND ELONGATE ALONG THE UPPER TROUGH AXIS OVER THE SOUTHEAST. THE TROUGH SHIFTS EASTWARD ON SUNDAY AND THIS WILL LEAD TO HIGHER POPS OVER EASTERN PARTS OF AREA WITH LOWER POPS TO THE WEST. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON MONDAY AND GRADUALLY DISSIPATE AS IT MOVES SOUTH INTO THE NORTHERN GULF. THIS WILL HELP SHUNT THE DEEPER MOISTURE TO OUR SOUTH WITH MUCH LOWER POPS ON MONDAY. MEANWHILE...AN UPPER LEVEL RIDGE WILL ALSO BUILD EASTWARD OUT OF THE SOUTHERN PLAINS. THE DECREASING CLOUDS AND RAIN UNDER A BUILDING UPPER RIDGE WILL LEAD TO WARMING TEMPS WITH HIGHS IN THE LOW TO MID 90S ON MONDAY. /13 .LONG TERM...(TUESDAY THROUGH FRIDAY)...UPPER RIDGE WILL REMAIN ACROSS THE AREA THROUGH MUCH OF THE WEEK WITH CONTINUED WARMER AND DRIER CONDITIONS. HIGHS WILL RUN IN THE LOW TO MID 90S WITH LOWS IN THE MID 70S. ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK. /13 && .AVIATION...[05/18Z]...A LIGHT SOUTHERLY WIND FLOW WILL CONTINUE THROUGH THE FORECAST PERIOD...INCREASING THE CHANCES FOR DAYTIME TSRA AND LOW STRATUS OVERNIGHT. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD...WITH ISOLATED MVFR TO IFR CEILING AND VISIBILITY CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS. /22 && .MARINE...A SURFACE RIDGE ACROSS THE NORTHEASTERN GULF OF MEXICO WILL SHIFT SOUTHWARD THROUGH THE REMAINDER OF THE WEEKEND AS A COLD FRONT APPROACHES THE COAST FROM THE NORTH. AS A RESULT...A MODERATE SOUTHERLY WIND FLOW TONIGHT WILL SHIFT TO THE SOUTHWEST ON SUNDAY...AND THEN TO A WESTERLY COMPONENT SUNDAY NIGHT AND MONDAY. THE COLD FRONT IS FORECAST TO ADVANCE SOUTH INTO THE NORTHERN GULF WATERS BY EARLY MONDAY EVENING...ALLOWING WINDS TO THE SHIFT TO A NORTHERLY COMPONENT MONDAY NIGHT INTO EARLY TUESDAY MORNING. A SURFACE RIDGE WILL REFORM ACROSS THE NORTHEASTERN GULF TUESDAY AFTERNOON...BRINGING A LIGHT TO MODERATE SOUTHEASTERLY WIND FLOW BACK THE AREA THROUGH MID WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE AREA THROUGH SUNDAY AFTERNOON...FOLLOWED BY ISOLATED COVERAGE SUNDAY NIGHT THROUGH MONDAY AND THEN A DRY PERIOD THROUGH MID WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 75 91 74 94 / 30 40 20 20 PENSACOLA 79 89 78 94 / 30 50 20 20 DESTIN 79 88 78 91 / 30 60 20 20 EVERGREEN 74 91 72 93 / 30 50 20 20 WAYNESBORO 71 92 70 94 / 20 40 20 20 CAMDEN 73 93 71 94 / 20 40 20 10 CRESTVIEW 75 92 74 93 / 30 60 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 5, 5:35 AM CDT, 15 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 535 AM CDT SAT JUN 5 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 535 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL MOVE EAST FROM OVER THE SOUTHERN PLAINS TO OVER THE LOWER MISSISSIPPI RIVER VALLEY...BRINGING SCATTERED TO NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. THE CHANCE FOR LARGE HAIL WILL BE LIMITED BY A VERY MOIST ATMOSPHERE. THIS ABUNDANT MOISTURE WILL ALLOW FOR SOME LOCALITIES TO SEE VERY HEAVY RAINS...WITH GENERAL ANNOYANCE PONDING OF WATER THE RESULT IN MOST LOCATIONS. A FEW LOCALITIES MAY SEE MORE SIGNIFICANT FLOODING...ESPECIALLY IF SEVERAL STORMS TRAIN OVER AN AREA...OR A SLOW MOVEMENT IS REALIZED. A MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TODAY......THEN SETTLE TONIGHT. THESE STRONGER WINDS WILL CREATE AN INCREASED RISK FOR SMALL CRAFT OUT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE INCREASE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...THEN TAPER OFF. DAMAGING WINDS AND POSSIBLE LOCALIZED FLOODING WILL CONTINUE INTO MONDAY. THE UPPER SYSTEM WILL PASS OVER THE AREA SUNDAY...WITH WINDS AND SEAS BEGINNING TO DECREASE TO MODERATE OVER THE OFFSHORE WATERS. THIS WILL CONTINUE TO CREATE PROBLEMS FOR SMALL CRAFT AT TIMES INTO MONDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE OF ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT BEING NEEDED TODAY INTO TONIGHT.
In the hours before
Special weather statement, Jun 5, 5:04 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 504 PM CDT SAT JUN 5 2010 ALZ061-MSZ079-052245- UPPER MOBILE-GEORGE- INCLUDING THE CITIES OF...LUCEDALE... 504 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES THROUGH 546 PM... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF BASIN...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LUCEDALE...AGRICOLA...EVANSTON...SHIPMAN AND MOFFET THROUGH 545 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 5, 5:54 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 554 PM CDT SAT JUN 5 2010 ALZ061>064-052345- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 554 PM CDT SAT JUN 5 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE COUNTIES THROUGH 645 PM... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 2 MILES NORTHWEST OF CHASTANG TO 3 MILES SOUTHEAST OF GRAND BAY...MOVING EAST AT 35 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...DOWNTOWN MOBILE...WALLACE TUNNEL...SOUTH ORCHARD...PINTO ISLAND... LATHAM...VAUGHN...DAPHNE...SPANISH FORT AND JACKSON OAK THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 5, 5:59 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 559 PM CDT SAT JUN 5 2010 ALZ062-064-FLZ001>006-060000- INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW...DESTIN...FORT WALTON BEACH... NAVARRE AND PENSACOLA... 559 PM CDT SAT JUN 5 2010 ...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN PORTIONS OF BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE A LARGE AREA OF STRONG THUNDERSTORMS ALONG THE ALABAMA AND NORTHWEST FLORIDA COAST MOVING NORTHEAST AT 15 TO 20 MPH. THIS AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PORTIONS OF BALDWIN COUNTY IN ALABAMA AND MOST AREAS SOUTH OF THE I-10 CORRIDOR IN NORTHWEST FLORIDA DURING THE NEXT 1 TO 2 HOURS. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Local storm report, Jun 5, 6:18 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST I10 NEAR THE BATTLESHIP 30.67N 87.98W
06/05/2010 M44 MPH BALDWIN AL MESONET
WIND GUST OF 44 MPH RECORDED AT THE BATTLESHIP PARK
WEATHERNET SITE
&&
JFBSpecial weather statement, Jun 5, 6:23 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 623 PM CDT SAT JUN 5 2010 ALZ053-054-060015- CLARKE-WILCOX- 623 PM CDT SAT JUN 5 2010 ...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND WILCOX COUNTIES... AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PINE HILL...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LAMISON...CANTON BEND...CATHERINE...GASTONBURG...ALBERTA AND REHOBOTH THROUGH 715 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 5, 7:08 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 708 PM CDT SAT JUN 5 2010 ALZ055-056-059-060-062-064-FLZ001>004-060045- ESCAMBIA-COVINGTON-CONECUH-MONROE-INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA...BREWTON AND EVERGREEN... 708 PM CDT SAT JUN 5 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON... CONECUH...MONROE...BALDWIN AND SANTA ROSA COUNTIES THROUGH 745 PM... AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 4 MILES SOUTHEAST OF EXCEL TO 3 MILES WEST OF BON SECOUR...MOVING NORTHEAST AT 45 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...BREWTON... EVERGREEN...BERRYDALE..MILTON...PENSACOLA...MIFLIN...AND GULF SHORES. THE PRIMARY THREATS FROM THESE STORMS ARE TORRENTIAL DOWNPOURS... FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.